# SDR SWAA2022092648717

- Difficulty date: August 31, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LEADING EDGE HORIZONTAL PANEL RIB 2 CRACKED / [01] REMOVED R/H LEADING EDGE RIB #2 AS PER B 737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW RIB AS PER B737-700 SRM 51-40-05-0G-0;[03] VERIFIED REPAIRS PARTS ARE AS SRM / REQUIREMENT .OK TO INSTALL NEW PARTS PER SRM ATTACHED.;[04] INSTALLED NEW RIB #2 PART # 186A1302-2 AT RIGHT HORIZONTAL STABILIZER L/E AS PER B 737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP #4 ABOVE . JOB COMPLETE.
